# SDR M7KA0628084134

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Potentiometer
- Part time: 1,580 hours
- Component: Potentiometer
- Component part number: 116SF2C502W253
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FAILURE CODE AT SHUTDOWN INDICATED FAULT WITH THE COLLECTIVE POTENTIOMETER. A NEW POTENTIOMETER WAS INSTALLED AND NO FURTHER DEFECT REPORTED. IT WAS RECENTLY DISCOVERED THAT THE ROUTING OF AIR CONDITIONING SYSTEM WIRING IN CONTACT WITH THE UNSHIELDED ELECTRICAL HARNESS FOR THE POTENTIOMETER WAS CAUSING SPURIOUS SIGNALS IN THE CONTROL DATA WHICH WERE INTERPRETED AS A PONTENTIOMETER FAILURE. DOZENS OF THESE PONTENTIOMETERS WERE REPLACED. REROUTING THE AIR CONDITIONING WIRING HAS ALMOST ENTIRELY ELIMINATED THE NEED TO REPLACE THESE POTENTIOMETERS. (K)
